Translator Disclaimer
April 2020 Growth estimates of derivatives of a polynomial
Abdullah Mir
Tbilisi Math. J. 13(2): 27-37 (April 2020). DOI: 10.32513/tbilisi/1593223218

Abstract

This paper deals with the problem of finding an upper bound for the maximal modulus of the derivative and higher order derivatives of a complex polynomial on a disk under the assumption that the polynomial has no zeros in another disk. The estimates involve the maximal modulus of the polynomial in some disk, the degree, the coefficients and the radii of the disks.

Citation

Download Citation

Abdullah Mir. "Growth estimates of derivatives of a polynomial." Tbilisi Math. J. 13 (2) 27 - 37, April 2020. https://doi.org/10.32513/tbilisi/1593223218

Information

Received: 18 August 2018; Accepted: 25 December 2019; Published: April 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4117805
Digital Object Identifier: 10.32513/tbilisi/1593223218

Subjects:
Primary: 30A10
Secondary: 30C10, 30C15

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2020
Back to Top